Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2017, Vol. 33 Issue (12): 1587-1596    DOI: 10.1007/s10114-017-6420-z
Articles Current Issue| Next Issue| Archive| Adv Search |
Rees-Shishikura's Theorem for Geometrically Finite Rational Maps
Wen Qiang SHEN
Department of Mathematical Sciences, Tsinghua University, Beijing 100084, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7